# SDR AALA201904019024

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 9,673 hours, 3,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS THE EMERGENCY LIGHT ON ROWS 12 ABC & 13 ABC  INOP. MAINTENANCE FOUND BROKEN PIN AT CONNECTOR 7260VC. REPINED CONNECTOR IAW ESPM 20-44-11.
